Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Lump on head, ears ringing, temporary hearing loss, twitching, shooting pains in eyes. Possible cause?

I have a lump on my head(7months), ears ringing constantly with temporary hearing loss (literally just a minute or two), eye twitching in my left eye for about 6 weeks now, and shooting pains in my right eye for about 2 weeks. Should I be concerned here? BTW, I know no one can make a diagnosis without proper testing, but I would really like to know what I could be POSSIBLY looking at here.
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hello ,

thank you for your query , as you said no one can make a proper diagnosis without proper testing , in your case i would recommend that you visit neurologist and he will be able to give your proper diagnosis . possibilities are of wide range of benign to more malignant causes .

best regards ,
Ahmad , MD
Answered: Tue, 11 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor